Table of Contents
International Journal of Stochastic Analysis
Volume 2015, Article ID 103647, 11 pages
http://dx.doi.org/10.1155/2015/103647
Research Article

A Generic Decomposition Formula for Pricing Vanilla Options under Stochastic Volatility Models

1Facultat de Matemàtiques, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Spain
2VidaCaixa S.A., Investment Control Department, Juan Gris, 20-26, 08014 Barcelona, Spain

Received 27 March 2015; Accepted 30 May 2015

Academic Editor: Jiongmin Yong

Copyright © 2015 Raúl Merino and Josep Vives. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Raúl Merino, and Josep Vives, “Option Price Decomposition in Spot-Dependent Volatility Models and Some Applications,” International Journal of Stochastic Analysis, vol. 2017, pp. 1–16, 2017. View at Publisher · View at Google Scholar
  • R. Merino, J. PospÍŠil, T. Sobotka, and J. Vives, “Decomposition Formula For Jump Diffusion Models,” International Journal of Theoretical and Applied Finance, vol. 21, no. 08, pp. 1850052, 2019. View at Publisher · View at Google Scholar